Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 1, Pages 33-42
http://dx.doi.org/10.1155/IJMMS.2005.33

Corrected Fourier series and its application to function approximation

1Key Laboratory of Marine Science and Numerical Modeling, The First Institute of Oceanography, State Oceanic Administration, Qingdao 266061, China
2Department of Oceanography, University of Hawaii at Manoa, 1000 Pope Road, Honolulu, HI 96822, USA

Received 30 November 2003; Revised 9 June 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qing-Hua Zhang, Shuiming Chen, and Yuanyuan Qu, “Corrected Fourier series and its application to function approximation,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 1, pp. 33-42, 2005. doi:10.1155/IJMMS.2005.33